# SDR DJFA2005144

- Difficulty date: October 1, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N893CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258603
- Aircraft time: 2,519 hours, 1,642 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 258CT29115A
- Condition: Iced
- Location: Elevator
- Part time: 2,519 hours, 1,642 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON A COUPLED ILS APPROACH AUTOPILOT TRIM FAIL ANNUNCIATOR ILLUMINATED EACH TIME FLAPS WERE SELECTED TO A LOWER SETTING.  WHEN AUTOPILOT DISCONNECTED ACFT PITCHED DOWN.  REGAINED CONTROL USING YOKE BACK PRESSURE & MANUAL TRIM WHEEL MOVEMENT.  MX ISSUED MEL 22-10-1, ACFT RETURNED TO SERVICE.  SEPT 30, 2005 ELECTRIC PITCH TRIM BINDING, ELEVATOR TRIM FROZE.  DURING DESCENT, TRIM WHEEL WAS ABLE TO BE MOVED MORE FREELY, A SLIGHT GRINDING FEELING WHEN MOVED.  AN UNEVENTFUL LANDING WAS MADE IN KOAK.  MX DISCOVERED WATER IN BOTH ELEVATOR TRIM JACK BOXES.  THE WATER WAS CLEARED BY LUBRICATION OF THE JACK BOXES, SPROCKET AND DRIVE CHAIN.  OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
